Alert archive / Georgia / Freeze Warnings in 2023

Freeze Warning 3, NWS Atlanta, GA

March 15, 202396 counties in Georgia

NWS Atlanta, GA issued this freeze warning at Mar 15, 2023, 11:06 AM EDT for 96 counties in Georgia. It took effect at Mar 16, 2023, 2:00 AM EDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 15, 2023, 11:06 AM EDT (15:06 UTC)
In effect from
Mar 16, 2023, 2:00 AM EDT
Expired
Mar 16, 2023, 9:35 AM EDT
In force
8 hr
Issued by
NWS Atlanta, GA
All 96 counties

Baldwin County, GA, Banks County, GA, Barrow County, GA, Bartow County, GA, Bibb County, GA, Bleckley County, GA, Butts County, GA, Carroll County, GA, Catoosa County, GA, Chattahoochee County, GA, Chattooga County, GA, Cherokee County, GA, Clarke County, GA, Clayton County, GA, Cobb County, GA, Coweta County, GA, Crawford County, GA, Crisp County, GA, Dade County, GA, Dawson County, GA, DeKalb County, GA, Dodge County, GA, Dooly County, GA, Douglas County, GA, Emanuel County, GA, Fannin County, GA, Fayette County, GA, Floyd County, GA, Forsyth County, GA, Fulton County, GA, Gilmer County, GA, Glascock County, GA, Gordon County, GA, Greene County, GA, Gwinnett County, GA, Hall County, GA, Hancock County, GA, Haralson County, GA, Harris County, GA, Heard County, GA, Henry County, GA, Houston County, GA, Jackson County, GA, Jasper County, GA, Jefferson County, GA, Johnson County, GA, Jones County, GA, Lamar County, GA, Laurens County, GA, Lumpkin County, GA, Macon County, GA, Madison County, GA, Marion County, GA, Meriwether County, GA, Monroe County, GA, Montgomery County, GA, Morgan County, GA, Murray County, GA, Muscogee County, GA, Newton County, GA, Oconee County, GA, Oglethorpe County, GA, Paulding County, GA, Peach County, GA, Pickens County, GA, Pike County, GA, Polk County, GA, Pulaski County, GA, Putnam County, GA, Rockdale County, GA, Schley County, GA, Spalding County, GA, Stewart County, GA, Sumter County, GA, Talbot County, GA, Taliaferro County, GA, Taylor County, GA, Telfair County, GA, Toombs County, GA, Towns County, GA, Treutlen County, GA, Troup County, GA, Twiggs County, GA, Union County, GA, Upson County, GA, Walker County, GA, Walton County, GA, Warren County, GA, Washington County, GA, Webster County, GA, Wheeler County, GA, White County, GA, Whitfield County, GA, Wilcox County, GA, Wilkes County, GA, Wilkinson County, GA

The radar

The Atlanta radar (KFFC), 56 km from the middle of the area, began a volume at 15:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 3.1 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2023-03-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2023-03-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -28 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2398 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
-28 m²/s²
0-3 km storm-relative helicity
4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

798 
WWUS72 KFFC 151506
NPWFFC

URGENT - WEATHER MESSAGE
National Weather Service Peachtree City GA
1106 AM EDT Wed Mar 15 2023

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-152315-
/O.EXP.KFFC.FZ.W.0002.000000T0000Z-230315T1500Z/
/O.UPG.KFFC.FZ.A.0003.230316T0600Z-230316T1400Z/
/O.NEW.KFFC.FZ.W.0003.230316T0600Z-230316T1400Z/
Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns-
Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow-
Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-Cobb-
North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes-
Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton-
Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton-
Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup-
Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington-
Glascock-Jefferson-Harris-Talbot-Taylor-Crawford-Bibb-Twiggs-
Wilkinson-Johnson-Emanuel-Muscogee-Chattahoochee-Marion-Schley-
Macon-Peach-Houston-Bleckley-Laurens-Treutlen-Stewart-Webster-
Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-Telfair-Wheeler-
Montgomery-Toombs-
Including the cities of Calhoun, Dahlonega, Cleveland, Rome, 
Cartersville, Gainesville, Marietta, Atlanta, Lawrenceville, 
Athens, Carrollton, Douglasville, East Point, Decatur, Conyers, 
Covington, Newnan, Peachtree City, Griffin, Milledgeville, Macon,
Swainsboro, Columbus, Warner Robins, Dublin, Lumpkin, Americus, 
Cordele, and Vidalia
1106 AM EDT Wed Mar 15 2023

...FREEZE WARNING IN EFFECT FROM 2 AM TO 10 AM EDT THURSDAY...


* WHAT...Sub-freezing temperatures as low as 31 expected.

* WHERE...Portions of central, east central, north central, 
  northeast, northwest, southeast and west central Georgia.

* WHEN...From 2 AM to 10 AM EDT Thursday.

* IMPACTS...Frost and freeze conditions will kill crops, other
  sensitive vegetation and possibly damage unprotected outdoor
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$
4 follow-up statements
410 
WWUS72 KFFC 151912
NPWFFC

URGENT - WEATHER MESSAGE
National Weather Service Peachtree City GA
312 PM EDT Wed Mar 15 2023

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-160515-
/O.CON.KFFC.FZ.W.0003.230316T0600Z-230316T1400Z/
Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns-
Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow-
Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-Cobb-
North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes-
Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton-
Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton-
Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup-
Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington-
Glascock-Jefferson-Harris-Talbot-Taylor-Crawford-Bibb-Twiggs-
Wilkinson-Johnson-Emanuel-Muscogee-Chattahoochee-Marion-Schley-
Macon-Peach-Houston-Bleckley-Laurens-Treutlen-Stewart-Webster-
Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-Telfair-Wheeler-
Montgomery-Toombs-
Including the cities of Calhoun, Dahlonega, Cleveland, Rome, 
Cartersville, Gainesville, Marietta, Atlanta, Lawrenceville, 
Athens, Carrollton, Douglasville, East Point, Decatur, Conyers, 
Covington, Newnan, Peachtree City, Griffin, Milledgeville, Macon,
Swainsboro, Columbus, Warner Robins, Dublin, Lumpkin, Americus, 
Cordele, and Vidalia
312 PM EDT Wed Mar 15 2023

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT
THURSDAY...

* WHAT...Sub-freezing temperatures as low as 31 expected.

* WHERE...Portions of central, east central, north central, 
  northeast, northwest, southeast and west central Georgia.

* WHEN...From 2 AM to 10 AM EDT Thursday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$
345 
WWUS72 KFFC 160004
NPWFFC

URGENT - WEATHER MESSAGE
National Weather Service Peachtree City GA
804 PM EDT Wed Mar 15 2023

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-161200-
/O.CON.KFFC.FZ.W.0003.230316T0600Z-230316T1400Z/
Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns-
Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow-
Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-Cobb-
North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes-
Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton-
Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton-
Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup-
Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington-
Glascock-Jefferson-Harris-Talbot-Taylor-Crawford-Bibb-Twiggs-
Wilkinson-Johnson-Emanuel-Muscogee-Chattahoochee-Marion-Schley-
Macon-Peach-Houston-Bleckley-Laurens-Treutlen-Stewart-Webster-
Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-Telfair-Wheeler-
Montgomery-Toombs-
Including the cities of Calhoun, Dahlonega, Cleveland, Rome, 
Cartersville, Gainesville, Marietta, Atlanta, Lawrenceville, 
Athens, Carrollton, Douglasville, East Point, Decatur, Conyers, 
Covington, Newnan, Peachtree City, Griffin, Milledgeville, Macon,
Swainsboro, Columbus, Warner Robins, Dublin, Lumpkin, Americus, 
Cordele, and Vidalia
804 PM EDT Wed Mar 15 2023

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT
THURSDAY...

* WHAT...Freezing temperatures in the low 30s expected, with
  temperatures as low as the upper 20s in the upper elevations of
  north Georgia.

* WHERE...Portions of north and central Georgia

* WHEN...From 2 AM to 10 AM EDT Thursday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$
188 
WWUS72 KFFC 160724
NPWFFC

URGENT - WEATHER MESSAGE
National Weather Service Peachtree City GA
324 AM EDT Thu Mar 16 2023

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-161400-
/O.CON.KFFC.FZ.W.0003.000000T0000Z-230316T1400Z/
Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns-
Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow-
Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-Cobb-
North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes-
Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton-
Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton-
Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup-
Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington-
Glascock-Jefferson-Harris-Talbot-Taylor-Crawford-Bibb-Twiggs-
Wilkinson-Johnson-Emanuel-Muscogee-Chattahoochee-Marion-Schley-
Macon-Peach-Houston-Bleckley-Laurens-Treutlen-Stewart-Webster-
Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-Telfair-Wheeler-
Montgomery-Toombs-
Including the cities of Calhoun, Dahlonega, Cleveland, Rome, 
Cartersville, Gainesville, Marietta, Atlanta, Lawrenceville, 
Athens, Carrollton, Douglasville, East Point, Decatur, Conyers, 
Covington, Newnan, Peachtree City, Griffin, Milledgeville, Macon,
Swainsboro, Columbus, Warner Robins, Dublin, Lumpkin, Americus, 
Cordele, and Vidalia
324 AM EDT Thu Mar 16 2023

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

* WHAT...Freezing temperatures in the low 30s expected, with 
  temperatures as low as the upper 20s in the upper elevations 
  of north Georgia.

* WHERE...Portions of north and central Georgia.

* WHEN...Until 10 AM EDT Thursday.

* IMPACTS...Frost and freeze conditions will kill crops, other
  sensitive vegetation and possibly damage unprotected outdoor
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$
803 
WWUS72 KFFC 161335
NPWFFC

URGENT - WEATHER MESSAGE
National Weather Service Peachtree City GA
935 AM EDT Thu Mar 16 2023

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-161445-
/O.CAN.KFFC.FZ.W.0003.000000T0000Z-230316T1400Z/
Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns-
Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow-
Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-Cobb-
North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes-
Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton-
Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton-
Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup-
Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington-
Glascock-Jefferson-Harris-Talbot-Taylor-Crawford-Bibb-Twiggs-
Wilkinson-Johnson-Emanuel-Muscogee-Chattahoochee-Marion-Schley-
Macon-Peach-Houston-Bleckley-Laurens-Treutlen-Stewart-Webster-
Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-Telfair-Wheeler-
Montgomery-Toombs-
Including the cities of Calhoun, Dahlonega, Cleveland, Rome, 
Cartersville, Gainesville, Marietta, Atlanta, Lawrenceville, 
Athens, Carrollton, Douglasville, East Point, Decatur, Conyers, 
Covington, Newnan, Peachtree City, Griffin, Milledgeville, Macon,
Swainsboro, Columbus, Warner Robins, Dublin, Lumpkin, Americus, 
Cordele, and Vidalia
935 AM EDT Thu Mar 16 2023

...FREEZE WARNING IS CANCELLED...

Temperatures have warmed to above freezing over the warned area
this morning. Therefore, the Freeze Warning is cancelled.

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this freeze warning went out at Mar 15, 7:31 AM EDT, 3 hours 35 minutes earlier.

Area forecast discussion, Mar 15, 7:31 AM EDT, 3 hours 35 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
731 AM EDT Wed Mar 15 2023

...New 12Z Aviation Discussion...

.SHORT TERM...
(Today through Thursday)
Issued at 429 AM EDT Wed Mar 15 2023

The Ides of March are come. A high pressure ridge is currently
positioned over the Midwest and upper Mississippi River Valley
behind a strong closed low just off the New England coast. This
ridge, and an associated surface high, will gradually move southeast
over the course of the day. The forecast area will moreover remain
underneath a northwesterly flow pattern aloft ahead of the ridge,
and the combination of this and the surface high will keep clear
skies and dry conditions in place through the majority of the short
term period. As the morning begins, low temperatures will be in the
upper 20s to low 30s across the north and central Georgia, and even
in the low to mid 20s in the higher elevations of far northeast
Georgia. Thus, a Freeze Warning remains in effect through 11 AM EDT
this morning.

With plenty of sunshine, high temperatures are expected to climb
into the upper 50s to low 60s this afternoon. Considering the dry
airmass and the likelihood of the mixing down of dry air aloft
during the daytime, I have elected to run on the lower-end of
guidance for dewpoints, blending in NBM10percent and hi-res
solutions. Minimum RH values are forecast to drop well below
critical thresholds this afternoon and evening, below 20 percent
across much of the area. Considering dry 10 hr fuels, a Fire Danger
Statement has been issued for the entire forecast area. Winds will
continue to diminish today as the center of the high moves into
Georgia. These light winds will be the only thing keeping us from
reaching Red Flag criteria today.

The surface high will move east of Georgia during the overnight
hours, allowing the surface winds to gain a southerly component and
begin a gradual moisture return. Another chilly morning is expected
on Thursday morning, with lows forecast to be in the low to mid 30s
across north and central Georgia. At this time, a Freeze Watch is in
effect across the area. With light winds, clear skies, and near-
freezing temperatures, areas of frost are also possible on Thursday,
which could warrant a Frost Advisory in locations not upgraded to a
Freeze Warning later today. With clear skies continuing and
temperatures moderating underneath the ridge, highs will increase
into the mid 60s to low 70s on Thursday afternoon. In spite of
slowly recovering dewpoints, the increasing temperatures will allow
RH values to drop below fire danger thresholds once again, which
will likely warrant the need for another Fire Danger Statement for
Thursday afternoon and evening. The axis of the upper ridge will
clear Georgia to the east late in the day on Thursday, at which
point southwesterly upper flow will begin as an upper trough digs
southward into the Mississippi River Valley.

King

&&

.LONG TERM...
(Thursday night through Tuesday)
Issued at 429 AM EDT Wed Mar 15 2023

Moving into the extended, what was a very benign mid-to-upper level
flow pattern becomes much more progressive, with a stout trough
lifting across the Plains into the Midwest -- ensembles prog the
associated 500mb height anomaly ~1-2 stdev below average. Strong
surface cyclogenesis accompanies this, with an expansive frontal
boundary beginning to sweep eastward across the Deep South by mid-
day Friday. Currently, and as has been the case in previous events,
we look to be well-removed from strongest synoptic-scale forcing
(with the parent low situated across the Great Lakes). However,
subsequent runs of global models suggest our primary features of
concern will be a series of lobes of low pressure that develop
across the Gulf Coast coincident with shortwave disturbances
rounding the base of the broader trough, serving to reinvigorate
convection on the tail-end of the front. This combined with a
surging pre-frontal (50-60kt) LLJ at 850mb would otherwise support
potential for a high-shear, low-CAPE setup Friday afternoon into
Saturday morning.. with the caveat here being that anything that
forms (and "anything" is pulling triple-duty here) would likely
not be surface-based.

Several thermodynamic failure modes per model guidance are
inhibiting support for a more widespread severe weather event across
north and central Georgia. The warm front is progged to hug the Gulf
Coast, limiting the northward progression of moisture and thus
instability. With several days of dewpoints in the 20-30s under our
belt by the time the front is on our doorstep, there just doesn't
look to be enough time for a substantial rebound in moisture.
Model soundings show weak lapse rates aloft, and in some cases
even weak caps in place after multiple days of subsidence under a
surface high. Currently, not expecting much more than the
potential for some rumbles of thunder and the isolated strong
storm late-evening Friday through Saturday morning as the line of
convection moves through. However, cannot rule out an isolated
embedded severe storm south of Columbus to Macon where
instability may be more abundant/surface- based. In the latest
update, SPC has introduced a Day 3 Marginal Risk for severe
weather for Chattahoochee, Stewart, and Webster counties in
southwest-central Georgia to account for the aforementioned
potential. Stay tuned for updates as this system enters the near-
term.

Following the cold-frontal passage, the eastern fringes of another
surface high slides into place to dry the region back out and
support another cold snap under northwesterly flow. Sunday and
Monday morning lows once again drop into the upper-20s to low-30s.
Development of an in-situ CAD event will keep high temperatures low
(10-15 degrees below average) to round out the extended, in the low-
to-mid 50s.

96

&&

.AVIATION...
(12Z TAFS)
Issued at 723 AM EDT Wed Mar 15 2023

VFR conditions are expected through the period. Winds will be NW
across most of the area at 6 kts or less this morning into the
afternoon. As the center of the high moves over Georgia, winds are
expected to become light and variable by 20Z. Winds will shift to
near S at 3-6 kts by 10Z Thursday morning and SW at 6-10 kts by
15Z.

//ATL Confidence...12Z Update...
High confidence on all elements.

King

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          32  67  47  67 /   0   0  10  90
Atlanta         36  67  51  66 /   0   0  20  90
Blairsville     30  62  44  59 /   0   0  30  90
Cartersville    31  68  49  65 /   0   0  40  90
Columbus        35  71  53  74 /   0   0   0  90
Gainesville     34  65  47  64 /   0   0  20  90
Macon           34  70  49  75 /   0   0   0  70
Rome            30  68  51  65 /   0   0  50  90
Peachtree City  32  68  50  68 /   0   0  10  90
Vidalia         36  71  49  78 /   0   0   0  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Freeze Warning until 11 AM EDT this morning for GAZ001>009-
011>016-019>025-027-030>039-041>062-066>076-078>086-089>098-
102>113.

Freeze Watch from late tonight through Thursday morning for
GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113.

&&

SHORT TERM...King
LONG TERM....96
AVIATION...King
Hazardous weather outlook, Mar 15, 6:15 AM EDT, 4 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
615 AM EDT Wed Mar 15 2023

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-161015-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
615 AM EDT Wed Mar 15 2023

This Hazardous Weather Outlook is for portions of North and
Central Georgia.

.DAY ONE...Today and Tonight...

A Freeze Warning is in effect for north and central Georgia until
11 AM EDT due to low temperatures at or below freezing.

A Freeze Watch is in effect tonight for north and central Georgia
due to low temperatures forecast to be near freezing.

A Fire Danger Statement is in effect for north and central
Georgia through this evening due to low relative humidities and
dry fuels.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

A Freeze Watch is in effect for north and central Georgia through
Thursday morning due to low temperatures forecast to be near
freezing.

There is an elevated risk for Fire Danger on Thursday due to low
relative humidities in combination with dry fuels.

Scattered thunderstorms will be possible Friday afternoon and
evening. A few storms in central Georgia could become strong and
capable of producing gusty winds.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

Nearby

Freeze Warnings in Georgia, 2023Every freeze warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.